Unbounded order convergence and the Gordon theorem#

Download
2019-01-01
Gorokhova, S.G.
Kutateladze, S.S.
The celebrated Gordon's theorem is a natural tool for dealing with universal completions of Archimedean vector lattices. Gordon's theorem allows us to clarify some recent results on unbounded order convergence. Applying the Gordon theorem, we demonstrate several facts on order convergence of sequences in Archimedean vector lattices. We present an elementary Boolean-Valued proof of the Gao-Grobler-Troitsky-Xanthos theorem saying that a sequence xn in an Archimedean vector lattice X is uo-null (uo-Cauchy) in X if and only if xn is o-null (o-convergent) in Xu. We also give elementary proof of the theorem, which is a result of contributions of several authors, saying that an Archimedean vector lattice is sequentially uo-complete if and only if it is σ-universally complete. Furthermore, we provide a comprehensive solution to Azouzi's problem on characterization of an Archimedean vector lattice in which every uo-Cauchy net is o-convergent in its universal completion.
Vladikavkaz Mathematical Journal

Suggestions

Unbounded p-convergence in lattice-normed vector lattices
Marabeh, Mohammad A. A.; Emel’yanov, Eduard; Department of Mathematics (2017)
The main aim of this thesis is to generalize unbounded order convergence, unbounded norm convergence and unbounded absolute weak convergence to lattice-normed vector lattices (LNVLs). Therefore, we introduce the follwing notion: a net $(x_alpha)$ in an LNVL $(X,p,E)$ is said to be unbounded $p$-convergent to $x in X$ (shortly, $x_alpha$ $up$- converges to $x$) if $p(lvert x_alpha −x rvert wedge u) xrightarrow{o}0$ in $E$ for all $u ∈ X_+$. Throughout this thesis, we study general properties of $up$-converge...
Bibounded uo-convergence and b-property in vector lattices
Alpay, Safak; Emelyanov, Eduard; Gorokhova, Svetlana (2021-01-01)
We define bidual bounded uo-convergence in vector lattices and investigate relations between this convergence and b-property. We prove that for a regular Riesz dual system ⟨ X, X∼⟩ , X has b-property if and only if the order convergence in X agrees with the order convergence in X∼ ∼.
Unbounded absolutely weak Dunford-Pettis operators
ERKURŞUN ÖZCAN, NAZİFE; Gezer, Niyazi Anıl; Zabeti, Omid (2019-01-01)
In the present article, we expose various properties of unbounded absolutely weak Dunford-Pettis and unbounded absolutely weak compact operators on a Banach lattice E. In addition to their topological and lattice properties, we investigate relationships between M-weakly compact operators, L-weakly compact operators, and order weakly compact operators with unbounded absolutely weak Dunford-Pettis operators. We show that the square of any positive uaw-Dunford-Pettis (M-weakly compact) operator on an order con...
Unbounded p-Convergence in Lattice-Normed Vector Lattices
Aydın, A.; Emelyanov, Eduard; Erkurşun-Özcan, N.; Marabeh, M. (2019-07-01)
A net xα in a lattice-normed vector lattice (X, p, E) is unbounded p-convergent to x ∈ X if p(| xα− x| ∧ u) → o 0 for every u ∈ X+. This convergence has been investigated recently for (X, p, E) = (X, |·|, X) under the name of uo-convergence, for (X, p, E) = (X, ‖·‖, ℝ) under the name of un-convergence, and also for (X, p, ℝX ′) , where p(x)[f]:= |f|(|x|), under the name uaw-convergence. In this paper we study general properties of the unbounded p-convergence.
o tau-Continuous, Lebesgue, KB, and Levi Operators Between Vector Lattices and Topological Vector Spaces
Alpay, Safak; Emelyanov, Eduard; Gorokhova, Svetlana (2022-06-01)
We investigate o tau-continuous/bounded/compact and Lebesgue operators from vector lattices to topological vector spaces; the Kantorovich-Banach operators between locally solid lattices and topological vector spaces; and the Levi operators from locally solid lattices to vector lattices. The main idea of operator versions of notions related to vector lattices lies in redistributing topological and order properties of a topological vector lattice between the domain and range of an operator under investigation...
Citation Formats
S. G. Gorokhova and S. S. Kutateladze, “Unbounded order convergence and the Gordon theorem#,” Vladikavkaz Mathematical Journal, vol. 21, no. 4, pp. 56–62, 2019, Accessed: 00, 2021. [Online]. Available: https://hdl.handle.net/11511/94926.